Vol. 314, No. 2, 2021

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 318: 1
Vol. 317: 1  2
Vol. 316: 1  2
Vol. 315: 1  2
Vol. 314: 1  2
Vol. 313: 1  2
Vol. 312: 1  2
Vol. 311: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
This article is available for purchase or by subscription. See below.
The unit signature rank deficiency is unbounded over cyclotomic fields

David S. Dummit and Hershy Kisilevsky

Vol. 314 (2021), No. 2, 259–267
Abstract

We prove that the rank of the elementary abelian 2-group of totally positive units modulo the squares of all units in totally real cyclotomic fields can be arbitrarily large.

PDF Access Denied

We have not been able to recognize your IP address 3.229.124.74 as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Keywords
cyclotomic fields, unit signature rank
Mathematical Subject Classification
Primary: 11R27
Secondary: 11R16, 11R18, 11R29, 11R80
Milestones
Received: 29 September 2020
Revised: 3 September 2021
Accepted: 6 September 2021
Published: 10 November 2021
Authors
David S. Dummit
Department of Mathematics
University of Vermont
Burlington, VT
United States
Hershy Kisilevsky
Department of Mathematics and Statistics and CICMA
Concordia University
Montréal, Quebec
Canada